Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21191
Title: A note on the role of ambiguity in a monetary policy game
Authors: Denicolo, V
First Published: 1-Dec-1998
Publisher: BLACKWELL PUBL LTD
Citation: MANCHESTER SCHOOL, 1998, 66 (5), pp. 571-580
DOI Link: 10.1111/1467-9957.00125
ISSN: 1463-6786
Links: http://hdl.handle.net/2381/21191
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.